Forthcoming Articles

The following articles have been accepted for publication in Vol. 13, Number 3, 2022. (Current status: The galley proofs are being sent to the corresponding author.)

  • A study on parametric S-metric spaces
  • Approximate analytical solution to a Pore network model of deactivation of immobilized glucose isomerase in packed-bed reactors using Akbari-Ganji’s method
  • A new integral transform with applications to fractional calculus
  • A Focus On Types Of Compatible Mappings In \(S\)-Metric Space
  • On nonlinearization of 3-parameter Eigenvalue Problems
  • Peristaltic Effects on Flow of Hybrid Nanofluid in an Elliptic Duct with Elasticity
  • Influence of Radiation and Convection on 3D-Casson Hybrid Nanofluid Flow in the Presence of Suction over a Rotary Sheet
  • Semicontinuity, semiconnected and semicompactness in bitopological spaces
  • Common Fixed Point Theorems using Subcompatible and Subsequentially Continuous Mappings on Partial Metric Spaces
  • Restrained Weakly Connected 2-Domination in the Join of Graphs
  • On Fractional Calculus Operators and the Basic Analogue of Generalized Mittag Leffler Function
  • Some Results In Nearly Gorenstein Numerical Semigroup Of 6 Generators With Type 5
  • Maximum total irregularity of totally segregated extended bicyclic graphs
  • Boosters And Filters In Ms-Almost Distributive Lattices
  • D-hyponormal and D-quasi-hyponormal operators
  • Triple invariant point theorems with PPF dependence for contractive type mappings
  • Some Identities of Dual Mersenne Numbers
  • Measure Of Rotatability For A Class of Balanced Ternary Design: Measure of Rotatability For A Class of Balanced Ternary Design
  • On the Study of Uniqueness of Meromorphic Functions with Small Function and the Difference Operator
  • A Generalized Contractions on Extended b-Metric Space Endowed With a Graph
  • Some results on fixed sets and kernel sets of permuting \(n\)-\((f, g)\)-derivation of lattices

 

The following articles have been accepted for publication in Vol. 13, Number 4A (Special Issue: ICOPAM-2022), 2022. (Current status: The galley proofs are being sent to the corresponding author.)

  • Odd Prime Labeling Of Graphs Related To Circular Ladder
  • Analysis Of Variance And Standard Deviation Of Fm/M/1/K Interdependent Stochastic Feedback Arrival Model With Finite Capacity And Single Server
  • A Method to Evaluate the Evidence Dependability on the Stimulus of Neutrosophic Set
  • Some Aspects on Fully complete domination in Picture Fuzzy Graphs Based on Strong Edges
  • An Analysis of Multi-objective Fuzzy Stochastic Nonlinear Programming Models
  • Solution to Fuzzy Multi-Objective Assignment Problems using Diagonal Optimal Method
  • On Comparison Of Crisp, Fuzzy , Intuitionistic Fuzzy Unconstrained Optimization Problems Using Newton’s Method
  • Product Cordial Labelling For Some Bicyclic Graphs

 

The following articles have been accepted for publication in Vol. 14, Number 1, 2023. 

  • TBA
  • TBA